# SDR YENA201705280450

- Difficulty date: May 28, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 40,887 hours, 14,126 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IT WAS FOUND THAT RIGHT SIDE BOX BEAM FLANGE PRESSURE PLATE FR43 HOLE 9 CRACKED AT 0600 POSITION; PRESSURE PLATE REMOVED AND REPLACED IAW EC A320-53-1251.
